# SDR C2XA00TY006

- Difficulty date: March 14, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23060570
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4209 - CREW REPORTED THAT AFTER TAKEOFF SMOKE WAS NOTICED IN THE CABIN AND RECEIVED A LAVATORY SMOKE INDICATION ON THE EICAS.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE RIGHT ENGINE FAN SHAFT SEAL (ZERO CARGO SEAL) WAS LEAKING OIL INTO THE COMPRESSOR SECTION.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO TYS AND THE RIGHT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
